Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Will eating brownie with marijuana cause fast heartbeat after 4 days?

Hi - I ate a brownie with marijuana in it 4 days ago and now it feels like my herat beat is faster and heavier. I have never done marijuana in my life, this was my first and last time. It felt like my heart was pounding out of my chest which made me paranoid, even though I was told that my heart beat was relativly normal. What does this mean?
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

What you experienced was a common effect of marijuana intoxication and has nothing to do with eating a brownie. Please do not worry. It was not due to a heart disease and you will be fine if you remain off marijuana. Many people believe that marijuana is quite harmless, but it is not so. There is enough evidence to show that it increase one's risk of developing psychosis and anxiety disorders.

Best wishes.
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor